# SDR AT9900800

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3350 · Emergency Lighting
- Part: Emergency Lights
- Condition: Intermittent
- Location: Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY EXIT LIGHTS SELECTED OFF AND BATTERY SWITCH OFF.  THE OVERWING EXIT LIGHTS REMAIN ILLUMINATED WITH SWITCH (BATT) ON ALL EMERGENCY EVAC LIGHTS ARE OUT/OFF.  POWERED DOWN AIRCRAFT, THE REPOWERED EMERGENCY LIGHTS CHECKED NORMAL IAW DC9 MM 33-53.
